MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO 2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number C-VH-4020
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: event site name exceeded character limitations: (b)(6), tw id#: (b)(4) since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported hemopro2 adaptor had a loose connection to the power supply/hp generator.Used another vh-4020 for case.No patient affects or delays reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).The reported device is an oem device, therefore, a lot history review was not applicable.The product is not returning.A lot/ serial number was not provided and the specific product a lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.Neither a lot/serial # or manufacture/expiration dates were provided, therefore only a partial udi # is available.

Brand Name
HEMOPRO 2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20320669
Report Number2242352-2024-0001070
Device Sequence Number18143985
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public00607567700918
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-VH-4020
Device Catalogue NumberC-VH-4020
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown